View Full Version : minoxidil Irritation Question

06-27-2013, 09:02 AM
Im 17 about a NW2. I lose a lot of hair a day and it a constant worry of mine. I was given a Propecia prescription along with Minoxidil 5% with Trentoin A. I have held of on the Propecia and have only been using the Min. I also use Niz shampoo

I use Liquid minoxidil 5 with Trentoin A at night and the foam in the morning. I use the foam after shower. My scalp is irritated and burns like hell for 10 seconds when applying. it is a little red for a while too. However I am noticing some regrowth and baby hairs everywhere. My question is is this irritation bad for regrowing hair. It seems to not matter and honestly I'll happily go through a little pain if it means i get to stay on the stronger Min that seems to be working. However if this irritation might be causing hair to fall out then thats a whole new story.

Essentially my question is can irritation cause hair to fall out or does it not matter besides the pain, P.S im not alergic i switched to the Trentoin A which works better for me and thats when irritation started.

06-27-2013, 09:47 AM
My advice to you would be to contact a dermatologist who should be able to determine if it's safe to continue using these products.

I wish you luck! :)

Dr. Glenn Charles
06-30-2013, 08:09 PM
If you are still having discomfort you need to contact prescribing doctor. Are you seeing a Family Doctor, Dermatologist, or Hair Restoration Physician?

07-01-2013, 10:19 PM
I am seeing a dermatologist we went out of the way for because we heard he is good with hair loss. I will call his office tomorrow and let him know my situation. My head seems to be tingling recently throughout day which I feel like is good circulation maybe, but what do I know.